Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 3 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 3 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
The annual meeting in Washington
Lowell J. Paige, Everett Pitcher and J. W. Green PDF
Bull. Amer. Math. Soc. 67 (1961), 251-260
The February meeting in New York
Everett Pitcher PDF
Bull. Amer. Math. Soc. 67 (1961), 261
Research problems
PDF
Bull. Amer. Math. Soc. 67 (1961), 262-263
Report of the treasurer
Albert E. Meder Jr. PDF
Bull. Amer. Math. Soc. 67 (1961), 264-266
A new class of probability limit theorems
John Lamperti PDF
Bull. Amer. Math. Soc. 67 (1961), 267-269
The generalised Poincaré conjecture
E. C. Zeeman PDF
Bull. Amer. Math. Soc. 67 (1961), 270
Derivations of commutative Banach algebras
Philip C. Curtis Jr. PDF
Bull. Amer. Math. Soc. 67 (1961), 271-273
Slender groups
R. J. Nunke PDF
Bull. Amer. Math. Soc. 67 (1961), 274-275
Convergence of stochastic processes
V. S. Varadarajan PDF
Bull. Amer. Math. Soc. 67 (1961), 276-280
A continuous function with two critical points
Nicolaas H. Kuiper PDF
Bull. Amer. Math. Soc. 67 (1961), 281-285
Topological equivalence of a Banach space with its unit cell
Victor Klee PDF
Bull. Amer. Math. Soc. 67 (1961), 286-290
Orthogonal groups over local rings
Wilhelm Klingenberg PDF
Bull. Amer. Math. Soc. 67 (1961), 291-297
Topological dynamics on nilmanifolds
L. Auslander, F. Hahn and L. Markus PDF
Bull. Amer. Math. Soc. 67 (1961), 298-299
Report: an examination of a decision procedure
F. C. Oglesby PDF
Bull. Amer. Math. Soc. 67 (1961), 300-304
On the semigroup of ideal classes in an order of an algebraic number field
E. C. Dade, O. Taussky and H. Zassenhaus PDF
Bull. Amer. Math. Soc. 67 (1961), 305-308
Area of discontinuous surfaces
Casper Goffman PDF
Bull. Amer. Math. Soc. 67 (1961), 309-313
On the prime ideals of smallest norm in an ideal class $\bmod \mathfrak {f}$ of an algebraic number field
G. J. Rieger PDF
Bull. Amer. Math. Soc. 67 (1961), 314-315
Doctorates conferred in 1960
PDF
Bull. Amer. Math. Soc. 67 (1961), 316-331